# SDR SWAA2023122033994

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 46,926 hours, 28,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE SLID OUT OF BUSSEL AT GATE<[01] REMOVED AND REPLACED FWD ENTRY ESCAPE SLIDE ASSY. PER T/C 725-61-06-FE AND AMM 25-66-01.
